# SDR TSAA1026003

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 65,275 hours, 61,692 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: CM376
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFT CARGO COMPARTMENT SMOKE LIGHT ILLUMINATED.  R & R AFT CARGO SMOKE DETECTOR BULB ASSY. OPS CK OK IAW AMM 26-16-00.
